# SDR SIMA200113200

- Difficulty date: November 15, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, FOUND CORROSION WAS FOUND ON THE GALLEY CENTER FLOOR SUPPORT, OMEGA SHAPE THAT SUPPORTS THE RIGHT INBOARD SEAT TRACK.  REMOVED CORRODED GALLEY CENTER FLOOR SUPPORT.  REPAIR DONE IAW EMB GST-3686/01/, PARA 1 EMB145 SRM'S 51-20-03, 51-21-04, 51-40-02, AND STANDARD SRM PRACTICES.  (M)
